MathSciNet Relay Station
MathSciNet bibliographic data
MR646772 68C25 (05B35)
Jensen, Per M.; Korte, Bernhard Complexity of matroid property algorithms. SIAM J. Comput. 11 (1982), no. 1, 184–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement